# SDR SWIA2025100700914

- Difficulty date: September 14, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 39,895 hours, 37,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR DAMAGE FROM LAV SERVICING TRUCK NEAR AFT POTABLE WATER PANEL:  UPON INSPECTION, FOUND DAMAGE TO FUSELAGE STRUCTURE BETWEEN FS574 Â€“ FS589.00 AND BTW STR 17R-18R. IMPACT (LAVATORY CART) CAUSED DAMAGE TO MULTIPLE PARTS. REFER TO REO 601R-53-61-8383 TABLE 1 FOR REPORTED DAMAGE LOCATIONS & DETAILS.    (FLIGHT 5092 - FILED CLOSED) REMOVED TEMPORARY REPAIR WHERE DAMAGE IS LOCATED BETWEEN FS574 - FS589.00 AND BETWEEN STR 17R-18R. ACCOMPLISHED REO 601R-53-61-8386 REV -- DATED 10-01-2025. Â RESTORED FINISH TO OUTER SURFACE OF REPAIRED AREA. PERFORMED LEAK CHECK OF REPAIR AREA. LEAK CHECK GOOD REF: REO 601R-53-61-8386 REV-- DATED 10-01-2025.
